Childhood Diseases

Question
Posted by: Hannah | 2015/01/08

Q.

Morning After pill

Hi I took the morning after pill , an hour after I had unprotected intercourse. I didn't have any of the symptoms suggested on the insert. I want to know if it took effect or should I take another dose??

Expert's Reply

A.

GynaeDoc
- 2015/01/12

Depending on which Pill you took you may have had to take two does 24 hours apart. Check this on the insert.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.